# SDR ASOA200901158

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE IN INTERNAL MAIN AVIONICS BAY ON FS333.00 FRAME BETWEEN STRINGERS 26LT AND 26RT (MARKED).  REMOVED AND REPLACED LWR 333 FRAME SECTION, IAW SR, 51-42-06 AND RESTORED FINISH TO REPAIR A023 IAW SRM 51-42-11.
